MathSciNet Relay Station
MathSciNet bibliographic data
MR578142 82A05 (60K35 82A15 82A40)
Spohn, Herbert Kinetic equations from Hamiltonian dynamics: Markovian limits. Rev. Modern Phys. 52 (1980), no. 3, 569–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement